Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2014

  • Local in time results for local and non-local capillary Navier-Stokes systems with large data
    Journal of Differential Equations 256 7 (2014) 2152–2193     
  • Asymptotic lower bounds in estimating jumps
    Bernoulli 20 3 (2014) 1059-1096     
  • Adding constraints to BSDEs with jumps: an alternative to multidimensional reflections
    ESAIM: Probability and Statistics 18 (2014) 233 - 250     
  • Nem Um Nem Meio: Gottlob Frege, Ambos
    Revista Estudos Avançados 28 82 (2014) 329-332     
  • Controllability Properties of Linear Mean-Field Stochastic Systems
    Stochastic Analysis and Applications 32 2 (2014) 280 - 297     
  • First order global asymptotics for confined particles with singular pair repulsion
    The Annals of Applied Probability : an official journal of the institute of mathematical statistics 24 6 (2014) 2371-2413     
  • Exact simulation for solutions of one-dimensional Stochastic Differential Equations with discontinuous drift
    ESAIM: Probability and Statistics 18 (2014) 686-702     
  • Well-posedness for a coagulation multiple-fragmentation equation
    Differential and integral equations 27 (2014) 105-136     
  • Ferromagnetic thin multi-structures
    Journal of Differential Equations 257 5 (2014) 1591 - 1622     
  • Estimation of the infection parameter of an epidemic modeled by a branching process
    Electronic journal of statistics 8 2 (2014) 2158-2187     
  • Min-max control problems via occupational measures
    Optimal Control Applications and Methods (2014) pages 340-360, May/June 2014     
  • TP or not TP, that is the question
    Computational Geosciences (2014) 18:285-296, 2014     
  • Convection and total variation flow
    IMA Journal of Numerical Analysis (2014)      
  • Large Time Behavior of Periodic Viscosity Solutions for Uniformly Parabolic Integro-Differential Equations
    Calc. Var. Partial Differential Equations 50 (2014) 283-304     
  • On MAC schemes on triangular delaunay meshes, their convergence and application to coupled flow problems
    Numerical Methods for Partial Differential Equations (2014)      
  • Spinors and isometric immersions of surfaces in 4-dimensional products
    Bulletin of the Belgian Mathematical Society - Simon Stevin 21 4 (2014) 635-652     
  • Moderate deviations of functional of Markov Processes
    ESAIM: Proceedings 44 (2014) p. 214     
  • Consistent shallow-water equations on the rotating sphere with complete Coriolis force and topography
    Journal of Fluid Mechanics 748 (2014) 789-821     
  • On the expectation of normalized Brownian functionals up to first hitting times
    Electronic Journal of Probability 19 (2014) 37     
  • Deformations of constant mean curvature 1/2 surfaces in H2xR with vertical ends at infinity
    Communications in Analysis and Geometry 22 1 (2014) 109--148     
  • Periodic constant mean curvature surfaces in $\mathbb H^2\times \mathbb R$
    Asian Journal of Mathematics (2014) 829--858     
  • A quenched weak invariance principle
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 50 3 (2014) 872-898     
  • High resolution measurements of carbon monoxide along a late Holocene Greenland ice core: evidence for in situ production
    Climate of the Past Discussions 10 3 (2014) 987-1000     
  • On location mixtures with Polya frequency components
    Statistics and Probability Letters (2014)      
  • A nonlinear general Neumann problem involving two critical exponents
    Asymptotic Analysis (2014)      
  • An extension of the MAC scheme to locally refined meshes : convergence analysis for the full tensor time-dependent Navier-Stokes equations
    Calcolo 52 1 (2014) 69-107     
  • Ferroelectric Pb(Zr, Ti)O<inf>3</inf> thin layers on SrTiO<inf>3</inf>/GaAs
    2014 26th International Conference on Indium Phosphide and Related Materials (IPRM) (2014)      
  • Thin-shell concentration for convex measures
    Studia Mathematica (2014)      
  • European Options Sensitivity with Respect to the Correlation for Multidimensional Heston Models
    International Journal of Theoretical and Applied Finance 17 3 (2014) DOI: 10.1142/S0219024914500150     
  • Displacement convexity of entropy and related inequalities on graphs
    Probability Theory and Related Fields 160 1 (2014) 47--94     
  • Universality for one-dimensional hierarchical coalescence processes with double and triple merges
    Annals of Applied Probability 24 2 (2014) 476-525     
  • Restricted isometry property for random matrices with heavy-tailed columns.
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 352 5 (2014) 431-434     
  • Spectrum of Markov generators on sparse random graphs
    Communications on Pure and Applied Mathematics 67 4 (2014) 621-669     
  • Hamilton Jacobi equations on metric spaces and transport entropy inequalities
    Revista Matemática Iberoamericana 30 1 (2014) 133 - 163     
  • Pricing derivatives on graphics processing units using Monte Carlo simulation
    Concurrency and Computation: Practice and Experience 26 9 (2014) 1679-1697     
  • Hyperbolic Wavelet Transform for Historic Photographic Paper Classification Challenge
    48th Annual Asilomar Conference on Signals, Systems, and Computers (ASILOMAR 2014) (2014) pp. 1-5     
  • Uniform Assymptotics in the Average Continuous Control of Piecewise Deterministic Markov Processes : Vanishing Approach
    ESAIM: PROCEEDINGS AND SURVEYS 45 (2014) 168-177     
  • Complexity of nilsystems and systems lacking nilfactors
    Journal d'analyse mathématique 124 (2014) 261-295     
  • Propagation of chaos for the 2D viscous vortex model
    Journal of the European Mathematical Society (2014)      
  • Hamilton Jacobi equations on metric spaces and transport-entropy inequalities
    Revista Matemática Iberoamericana 30 1 (2014) 133-163     
  • Slot waveguide electro-optic modulator with ferroelectric oxide BaTiO<inf>3</inf> on silicon
    2014 IEEE 11th International Conference on Group IV Photonics (2014)      
  • Topological alterations of 3D digital images under rigid transformations
    Reims Image 4 (2014) 31-33     
  • Piecewise deterministic Markov process - recent results
    ESAIM: Proceedings 44 (2014) 276-290     
  • RTk mixed finite elements for some nonlinear problems.
    Mathematics and Computers in Simulation (2014) 1-20     
  • Strong approximation of the empirical distribution function for absolutely regular sequences in R^d.
    Electronic Journal of Probability 19 (2014)      

2013

  • On pathwise uniqueness for stochastic differential equations driven by stable Lévy processes
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 49 1 (2013) 138-159     
  • Extensions of Cantor minimal systems and dimension groups.
    Journal für die reine und angewandte Mathematik 682 1 (2013) 207-243.     
  • Existence of densities for stable-like driven SDE's with Holder continuous coefficients
    Journal of Functional Analysis 264 8 (2013) 1757-1778     
  • Gelfand numbers and metric entropy of convex hulls in Hilbert spaces
    Positivity 17 (2013) 171-203     
  • Upper bounds for the first eigenvalue of the Laplacian in terms of anisiotropic mean curvatures,
    Results in Mathematics 63 (2013) 383-403     
  • Spinorial representation of surfaces in four-dimensional Space Forms
    Annals of Global Analysis and Geometry 44 4 (2013) 433-453     
  • Strong order of convergence of a fully discretized approximation of a linear stochastic Volterra type evolution equation
    Mathematics of Computation (2013)      
  • The polynomial multidimensional Szemerédi Theorem along shifted primes.
    Israel J. Math. 194 (2013) 331-348     
  • Processus des restaurants chinois et loi d'Ewens
    Revue de Mathématiques Spéciales (RMS) 123 3 (2013) 56-74     
  • Quasi-explicit time-integration schemes for dynamic fracture with set-valued cohesive zone models
    Computational Mechanics 52 2 (2013) 401-416     
  • Exact Simulation of One-dimensional Stochastic Differential Equations involving the local time at zero of the unknown process
    Monte Carlo Methods and Applications 19 1 (2013) 41-71     
  • Remarks on the lifespan of the solutions to some models of incompressible fluid mechanics
    Proceedings of the American Mathematical Society 141 6 (2013) 1979-1993     
  • Learning Heteroscedastic Models by Convex Programming under Group Sparsity
    Proceedings of the 30 th International Conference on Machine Learning (2013) http://icml.cc/2013/?page_id=43     
  • Large Deviations Principle by viscosity solutions: The case of diffusions with oblique Lipschitz reflections
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 49 1 (2013) 160-181     
  • Self-Similar Anisotropic Texture Analysis: The Hyperbolic Wavelet Transform Contribution
    IEEE Transactions on Image Processing 22 11 (2013) 4353-4363     
  • Gradient schemes: a generic framework for the discretisation of linear, nonlinear and nonlocal elliptic and parabolic equations
    Mathematical Models and Methods in Applied Sciences (2013) 23(13), 2395-2432     
  • UNIFORM ASSYMPTOTICS IN THE AVERAGE CONTINUOUS CONTROL OF PIECEWISE DETERMINISTIC MARKOV PROCESSES : VANISHING APPROACH
    Journées SMAI 2013 45 (2013) 168-177     
  • Access to novel amino trifluoromethyl cyclopropane carboxylic acid derivatives
    Tetrahedron 69 15 (2013) 3308-3315     
  • On strong approximation for the empirical process of stationary sequences
    Annals of Probability 41 5 (2013) 3658–3696     
  • Benchmark solutions for natural convection flows in vertical channels submitted to different open boundary conditions
    International Journal of Thermal Sciences 72 (2013) 18-33     
  • When Van Gogh meets Mandelbrot: Multifractal Classification of Painting's Texture
    Signal Processing 93 3 (2013) 554-572     
  • Error bounds for small jumps of Lévy processes
    Advances in Applied Probability 45 1 (2013) 86-105     
  • A central limit theorem for adaptive and interacting Markov chains
    Bernoulli (2013) to be published     
  • Optimal transport and dynamics of expanding circle maps acting on measures
    Ergodic Theory and Dynamical Systems 33 2 (2013) pp 529-548     
  • Monotonicity of Prices in Heston Model
    International Journal of Theoretical and Applied Finance 16 3 (2013) 1350016     
  • Sparsity and non-Euclidean embeddings
    Israël Journal of Mathematics 197 1 (2013) 329-345     
  • Sym-Bobenko formula for minimal surfaces in Heisenberg space
    Comptes Rendus Mathématique 351 (2013) 825--827     
  • On the fast Khintchine spectrum in continued fractions
    Monatshefte für Mathematik 171 (2013) 329--340     
  • A well-posedness result for hyperbolic operators with Zygmund coefficients
    Journal de Mathématiques Pures et Appliquées 100 (2013) pp 455--475     
  • CHARACTERIZATION OF TALAGRAND'S TRANSPORT-ENTROPY INEQUALITIES IN METRIC SPACES.
    Annals of Probability 2013 (2013) 3112-3139     
  • An LP Approach to Dynamic Programming Principles for Stochastic Control Problems with State Constraints
    Nonlinear Analysis: Theory, Methods and Applications 77 (2013) 59-73     
  • The Spinc Dirac operator on hypersurfaces and applications
    Differential Geometry and Applications 31 1 (2013) 93-103     
  • A simple constructive approach to quadratic BSDEs with or without delay
    Stochastic Processes and their Applications (2013) 2921-2939     
  • A nonlinear Landau-Zener formula
    Journal of Statistical Physics 152 4 (2013) 619-656     
  • Convergence in total variation on Wiener chaos
    Stochastic Processes and their Applications (2013)      
  • Gradient schemes for two-phase flow in heterogeneous porous media and Richards equation
    Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (2013) Volume 94, Issue 7-8, pages 560–585, July 2014     
  • Lagrangian flows for vector fields with gradient given by a singular integral
    Journal of Hyperbolic Differential Equations 10 2 (2013) 235-282     
  • Discontinuous control problems with state constraints : Linear formulations and dynamic programming principles
    Journal of Mathematical Analysis and applications 402 2 (2013) 635--647     
  • Empirical central limit theorems for ergodic automorphisms of the torus
    ALEA. Latin American Journal of Probability and Mathematical Statistics 10 2 (2013) 731–766     
  • A general halfspace theorem for constant mean curvature surfaces
    American Journal of Mathematics 135 3 (2013) 801-834     
  • Stability estimates for an inverse scattering problem at high frequencies
    Journal of Mathematical Analysis and applications 400 (2013) 525-540     
  • Absolute continuity and convergence of densities for random vectors on Wiener chaos
    Electronic Journal of Probability (2013)      
  • Intertwining and commutation relations for birth-death processes
    Bernoulli 19 (2013) 1855-1879     
  • Multifractal analysis of some multiple ergodic averages for the systems with non-constant Lyapunov exponents
    Real Analysis Exchange 39 1 (2013) 1-14     
  • Aléatoire
    Éditions de l'École Polytechnique Journées mathématiques X-UPS (2013) 130     

Pages